# SDR TRAX200600742

- Difficulty date: September 12, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 8,945 hours, 7,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SECTION EMERGENCY FLOOR LIGHTING INOP.
